2019
Том 71
№ 9

All Issues

Oshkhunov M. M.

Articles: 1
Article (Russian)

On the solvability of physically nonlinear problems of Thermoelasticity

Komarov G. N., Oshkhunov M. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 7. - pp. 949-953

We study the problem of existence and uniqueness of generalized solutions of nonlinear vector boundary-value problems arising in the physically nonlinear theory of thermoelasticity. We prove the convergence of iteration processes in the space W 1 2.